MAUDE Adverse Event Report: HILL-ROM MEXICO GS-300 GEN EXAM LT W/TABLE/WALL MT DOM; DEVICE, MEDICAL EXAMINATION, AC POWERED

HILL-ROM MEXICO GS-300 GEN EXAM LT W/TABLE/WALL MT DOM; DEVICE, MEDICAL EXAMINATION, AC POWERED
Model Number 44410
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the electrical connector to the light had broken off and the wire was exposed.There were no injuries caused by the reported event.This complaint was captured under hillrom ref (b)(4).
 
Additional Manufacturer Narrative
The welch allyn gs 300 is an exam light, designed to meet the various needs of the physician¿s office, hospital environment and specialist¿s office.It is not intended for rendering diagnosis or surgery.The gs 300 light is mounted on a mobile stand or table/wall mount.To prevent injury from exposed wires and damaged housing, there are warnings in the dfu including: inspect the device for wear, fraying, or other damage.Do not use if you see signs of damage, if the instrument malfunctions, appears not to be working properly, or if you notice a change in performance.The customer has not returned the device, therefore, no further investigation into the root cause of the reported issue could be performed.Although the reported event did not result in a serious injury to the customer or the patients, a report of exposed wires could result in electrical injury if it was to recur.Therefore, hillrom consider this event reportable.Based on the information provided at this time no further action is required.

Brand Name
GS-300 GEN EXAM LT W/TABLE/WALL MT DOM
Common Device Name
DEVICE, MEDICAL EXAMINATION, AC POWERED
Manufacturer (Section D)
HILL-ROM MEXICO
ave.del telefono no. 200 col.
apodaca, nuevo leon 66640
MX  66640
Manufacturer Contact
frances coote
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19708695
Report Number3006087789-2024-00001
Device Sequence Number3211765
Product Code KZF
UDI-Device Identifier00732094073898
UDI-Public732094073898
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number44410
Device Lot Number2035
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown